# SDR SIMA2025040212001

- Difficulty date: March 12, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 22,486 hours, 14,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LH LATERAL SEAT TRACK AT FR81 (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED ON LH LATERAL SEAT TRACK AT FR81 IAW E-175 SRM 51-10-03. MEASURMENTS ARE L=2" W=1" H=.020". FOUND TO BE OUT OF LIMITS IAW E-175 53-23-10/AD01 FIGURE 101. ORDERED AND RECEIVED NEW LH LATERAL SEAT TRACK PN 170-65917-005 LOCATED, DRILLED, DEBURRED, AND TREATED FASTENER HOLES ON NEW L/H LATL SEAT TRACK PN:170-65917-005 PER EMB-175 SRM 51-40-02, AND 51-23-04. RESTORED FINISH TO AFT L/H LATERAL SEAT TRACK BETWEEN FR-74 - FR-84 IAW ETN-EJ-51-015, AND ETN-EJ-51-025 PER EMB 175 SRM 51-23-05 AND SRM 51-23-06. REMOVED REPLACED AFT L/H LATERAL SEAT TRACK BETWEEN FR-74 - FR-84 PER EMB-175 SRM 51-40-08.
